Home On the accuracy of approximation in the Poisson limit theorem
Article
Licensed
Unlicensed Requires Authentication

On the accuracy of approximation in the Poisson limit theorem

  • D. N. Karymov
Published/Copyright: July 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 3

In this paper, we find non-uniform bounds in the Poisson theorem. Let I1, ..., In be indicators of independent random events. We set pk = P{Ik = 1} = 1 − P{Ik = 0}, 0 ≤ pk ≤ 1, k = 1, ..., n. Let

Let bk be the jump of the distribution function B(x) at the point k. We also set

Let

be the jumps of the Poisson distribution function with parameter λ ≥ 0, and let

be the corresponding distribution function.

An example of the results obtained in the paper is formulated as follows. For λ = nP1 and k ≥ 2 + λ,

and for k > 1 + λe

Published Online: 2004-07-01
Published in Print: 2004-07-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392031905593/pdf
Scroll to top button